RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 4(454), Pages 207–208 (Mi umn9960)  

Brief Communications

Magnetic Lieb–Thirring inequality for periodic functions

A. A. Ilyina, A. A. Laptevb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences
b Imperial College London, London, UK

DOI: https://doi.org/10.4213/rm9960

Full text: PDF file (396 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:4, 779–781

Bibliographic databases:

MSC: 35P15, 26D10
Received: 01.07.2020

Citation: A. A. Ilyin, A. A. Laptev, “Magnetic Lieb–Thirring inequality for periodic functions”, Uspekhi Mat. Nauk, 75:4(454) (2020), 207–208; Russian Math. Surveys, 75:4 (2020), 779–781

Citation in format AMSBIB
\Bibitem{IlyLap20}
\by A.~A.~Ilyin, A.~A.~Laptev
\paper Magnetic Lieb--Thirring inequality for periodic functions
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 4(454)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn9960}
\crossref{https://doi.org/10.4213/rm9960}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 4
\pages 779--781
\crossref{https://doi.org/10.1070/RM9960}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000587914300001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094977197}


Linking options:
  • http://mi.mathnet.ru/eng/umn9960
  • https://doi.org/10.4213/rm9960
  • http://mi.mathnet.ru/eng/umn/v75/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:87
    References:11
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021